# SDR HEEA0016057

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge
- Part number: 407030643101
- Condition: Worn
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES WORN ON HINGE.
